Case Studies | Medical Science | India | Volume 9 Issue 5, May 2020
Irrational Corticosteroid Use Causing Extensive Striae Distensae
Dr. Deepak. E.R | Dr. C. Ganesan | Dr. J. Naga Haritha
Abstract: Striae distensae are commonly seen in pregnancy, pubertal growth spurt, as well as conditions causing rapid change of weight such as obesity, anasarca, and corticosteroid excess. The research study has clearly analysed and reported that a 26-year-old male with history of long term corticosteroid use for a possible dermatophyte infection who presented with multiple, linear, atrophic lesions present over his limbs, chest and abdomen. Patient had received treatment from both allopathic and native medicine practitioners. This case serves to be a revelation as the irrational use of corticosteroids may cause harm in many aspects.
Keywords: Striae distensae, Corticosteroids, steroids
Edition: Volume 9 Issue 5, May 2020,
Pages: 1695 - 1697
How to Cite this Article?
Dr. Deepak. E.R, Dr. C. Ganesan, Dr. J. Naga Haritha, "Irrational Corticosteroid Use Causing Extensive Striae Distensae", International Journal of Science and Research (IJSR), Volume 9 Issue 5, May 2020, pp. 1695-1697, https://www.ijsr.net/get_abstract.php?paper_id=SR20520204045
How to Share this Article?
Similar Articles with Keyword 'Corticosteroids'
A Clinicopathological Study of Refractory Lupus Nephritis in Tertiary Care Hospital in North East India
Dr. Manjuri Sharma | Benjamin Sangma | Prodip Kumar Doley | Gayatri Pegu
RITUXIMAB in Lupus Related Autoimmune Haemolytic Anemia
Mohnish Patel | Prashant Chotalia | Puja Srivastava | Sapan C Pandya